# SDR SWIA202164510

- Difficulty date: December 24, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE C-CHANNEL DOUBLER P/N CN624-2048-201 ON R/H LWR TRANSCOWL   (C CHECK RO 2/17/2022)   REMOVED DAMAGED C CHANNEL & INSTALLED NEW C CHANNEL DOUBLER P/N CN624-2048-201 ON R/H LOWER TRANSCOWL, REF DRAWING CN624-2003, REV Y.  COMPLIED WITH ST 51-900-1002-SKY.
